# SDR ASOA02084

- Difficulty date: February 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 12004149002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT OUTBOARD CROSSBEAM AT FRAME 36 WAS FOUND CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THR RIGHT OUTBOARD CROSSBEAM IAW SRM 51-40-02 AND 51-22-00.  (M)
